Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A simple proof of Zagier duality for Hilbert modular forms


Author: D. Choi
Journal: Proc. Amer. Math. Soc. 134 (2006), 3445-3447
MSC (2000): Primary 11F11; Secondary 11F41
DOI: https://doi.org/10.1090/S0002-9939-06-08440-1
Published electronically: June 9, 2006
MathSciNet review: 2240654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a simple proof of an identity between the Fourier coefficients of the weakly holomorphic modular forms of weight 0 arising from Borcherds products of Hilbert modular forms and those of the weakly holomorphic modular forms of weight $ 2$ satisfying a certain property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F11, 11F41

Retrieve articles in all journals with MSC (2000): 11F11, 11F41


Additional Information

D. Choi
Affiliation: Department of Mathematics, Pohang University of Science and Technology, Pohang, 790–784, Korea
Address at time of publication: School of Mathematics, KIAS, 207-43 Cheongnyangni 2-dong, Seoul, 130-722, Korea
Email: choija@postech.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-06-08440-1
Keywords: Modular forms, Hilbert modular forms
Received by editor(s): June 8, 2005
Received by editor(s) in revised form: July 3, 2005
Published electronically: June 9, 2006
Additional Notes: This work was partially supported by KOSEF R01-2003-00011596-0.
Communicated by: Ken Ono
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.